# SDR 20010501CW010

- Difficulty date: April 3, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N31WR
- Make and model: Lear 35A
- Aircraft serial: 313
- Engine: Garrtt TFE731*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Block
- Part number: CTJ120E06E513
- Condition: Inoperative
- Location: Selector Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR WOULD NOT RETRACT.  COULD NOT DUPLICATE ON GROUND.  CHANGED GEAR SELECTOR SWITCH AND JUNCTION BLOCK FOR PRECAUTIONARY MEASURES,  OPS CHECKED GOOD.
